Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of parkitidin for parkinsons

Premium Questions

doctor1 MD

Hello Doctor - My dad is 67 years and has been having Parkinson for last 4 years. 4 months back he ... to keep it for 2 weeks and sodium level is back to normal. For Parkinson, he was taking tablets Syncopane ...

doctor1 MD

and I have side effects and when I informed her she cut down on the Sinemet to 3 pills a day. My upper ... parkinson doctor but could someone please tell me what to do. ...

doctor1 MD

HI, I HAVE PARKINSON S DISEASE FOR 14 YEARS AND I ALSO HAVE BI-POLAR AND COMPULSIVE OBSEVIVE DISORDER.I TAKE ABOUT 1,300 MG OF LEVODOPA A DAY AND STARTING IN THE MIDDLE OF THE DAY I TAKE VALIUM ...

doctor1 MD

the rest of his life. He is 80 and has Parkinson's. He also has a significant hearing loss and I read ...

doctor1 MD

I am 71 and have had Parkinson's for twenty years. A couple of months ago I noticed a definite ... at a more or less consistent level. What do you think? I am 71 and have had Parkinson's for twenty years ...

Public Forum Discussions

doctor1 MD

ecospirin tablets to dissolve the clot. The problem is that he was also given parkitidin which really has ... alternative medicine can be given to him to neutralize the bad effect of parkitidin ? ...

doctor1 MD

heart problem w gud evn sir, my father is suffering from heart disease, parkinson, since last 10 yrs. he had bypass aurgery as well as angioplast 10 years before. yesterday afternoon he has started ...

doctor1 MD

t used to treat heroine addiction at all, instead most i found was for patients with parkinsons disease, therefore secondly, I would like to learn if there are any major side effects or dangers with taking kempro ...

doctor1 MD

Hi i was misdiagnosed with Parkinson s disease and was on carbidopa levadopa in the beginning ... tremors what can taking the Parkinson s meds do to me. ...

doctor1 MD

my father suffered from parkinson s disease. he aged 61 years. he teken to the medicins (Rasalect-0.50mg, parmipex-0.50mg, syndop-110mg, ) daily morning and night. what is the benifits & side effects ...

doctor1 MD

Dear Doctor, I m a hospice RN, just wondering if Rameron, Rytary, or Nuedexta have side effects ... since this morning. Pt is 94 y/o , dx is parkinson s. Thanks ! ...

doctor1 MD

have gone through the side effects of the drug. Can it be habit making in future? ...My father who is 62, is diagnosed with Early Parkinson and he has been prescribed Syndopa Plus ...

doctor1 MD

what are the side effects and risks when you stop taking Azilect? My father is recommended to stop ... completely all at once. My Dad has Parkinson s disease,and it s his Neurologist who put him on Azilect ...

doctor1 MD

& Quitipin and if there are any side effects. Can we slowly reduce the dose and finally stop these two ... in the morning, he is not able to talk with clarity. He does not have Parkinson, BP is 150 / 80 and he is quite ...

doctor1 MD

for last 4 years for vertigo. & due to that she get Parkinson due to drug & she loose balance while walking ... is also diabetic & taking Insulin Human mixtard 25 Units in morning & 15 unit in evening. What is the side ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.